# SDR SIMA200619807

- Difficulty date: July 17, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT STRIP AT EXIT ROW INOP.  RESECURED CONNECTOR ON THE STRIP, OPS CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
